MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; SCREW

ULRICH GMBH & CO. KG NEON3; SCREW
Model Number CS 3902-35-14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 08/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
 
Event or Problem Description
Lateral mass screw was inserted as per standard technique (pre-drilling).As the screw was driven into the bone, the screw shank broke away from the head of the screw.The screw shank remained in the patient.The remains of the screw were returned.

Brand Name
NEON3
Common Device Name
SCREW
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
MDR Report Key7904266
Report Number9612420-2018-00015
Device Sequence Number1395145
Product Code NKG
UDI-Device Identifier04052536084197
UDI-Public4052536084197
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150650
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 3902-35-14
Device Catalogue NumberCS 3902-35-14
Device Lot NumberU019719
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;